skip to main content
Show Results with:

The Geometry of the Marmot (Rodentia: Sciuridae) Mandible: Phylogeny and Patterns of Morphological Evolution

Cardini, A.

Systematic biology. VOL 52; PART 2, ; 2003, 186-205 -- SOCIETY OF SYSTEMATIC BIOLOGISTS (pages 186-205) -- 2003

Online access

  • Title:
    The Geometry of the Marmot (Rodentia: Sciuridae) Mandible: Phylogeny and Patterns of Morphological Evolution
  • Author: Cardini, A.
  • Found In: Systematic biology. VOL 52; PART 2, ; 2003, 186-205
  • Journal Title: Systematic biology.
  • Subjects: Life Sciences; LCC: QH83; Dewey: 570
  • Publication Details: SOCIETY OF SYSTEMATIC BIOLOGISTS
  • Language: English
  • Identifier: Journal ISSN: 1063-5157
  • Publication Date: 2003
  • Physical Description: Electronic
  • Accrual Information: Quarterly
  • Shelfmark(s): 8589.180700
  • UIN: ETOCRN130466023

Searching Remote Databases, Please Wait